• Previous Article
    A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$
  • DCDS Home
  • This Issue
  • Next Article
    Semicontinuity of entropy, existence of equilibrium states and continuity of physical measures
April  2007, 17(2): 387-395. doi: 10.3934/dcds.2007.17.387

Polynomial inverse integrating factors for polynomial vector fields

1. 

Departament de Matemàtiques Universitat, Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain, Spain

2. 

Departament de Matemàtiques, Universitat Autònoma de Barcelona, Bellaterra, 08193 Barcelona

Received  December 2005 Revised  September 2006 Published  November 2006

We present some results and one open question on the existence of polynomial inverse integrating factors for polynomial vector fields.
Citation: Antoni Ferragut, Jaume Llibre, Adam Mahdi. Polynomial inverse integrating factors for polynomial vector fields. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 387-395. doi: 10.3934/dcds.2007.17.387
[1]

Jon Aaronson, Michael Bromberg, Nishant Chandgotia. Rational ergodicity of step function skew products. Journal of Modern Dynamics, 2018, 13: 1-42. doi: 10.3934/jmd.2018012

[2]

Yubo Yuan, Weiguo Fan, Dongmei Pu. Spline function smooth support vector machine for classification. Journal of Industrial and Management Optimization, 2007, 3 (3) : 529-542. doi: 10.3934/jimo.2007.3.529

[3]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial and Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[4]

Yuri Latushkin, Alim Sukhtayev. The Evans function and the Weyl-Titchmarsh function. Discrete and Continuous Dynamical Systems - S, 2012, 5 (5) : 939-970. doi: 10.3934/dcdss.2012.5.939

[5]

Antonio Algaba, Natalia Fuentes, Cristóbal García, Manuel Reyes. Non-formally integrable centers admitting an algebraic inverse integrating factor. Discrete and Continuous Dynamical Systems, 2018, 38 (3) : 967-988. doi: 10.3934/dcds.2018041

[6]

Rakhi Pratihar, Tovohery Hajatiana Randrianarisoa. Constructions of optimal rank-metric codes from automorphisms of rational function fields. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022034

[7]

J. William Hoffman. Remarks on the zeta function of a graph. Conference Publications, 2003, 2003 (Special) : 413-422. doi: 10.3934/proc.2003.2003.413

[8]

H. N. Mhaskar, T. Poggio. Function approximation by deep networks. Communications on Pure and Applied Analysis, 2020, 19 (8) : 4085-4095. doi: 10.3934/cpaa.2020181

[9]

Hassan Emamirad, Philippe Rogeon. Semiclassical limit of Husimi function. Discrete and Continuous Dynamical Systems - S, 2013, 6 (3) : 669-676. doi: 10.3934/dcdss.2013.6.669

[10]

Ken Ono. Parity of the partition function. Electronic Research Announcements, 1995, 1: 35-42.

[11]

Tomasz Downarowicz, Yonatan Gutman, Dawid Huczek. Rank as a function of measure. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2741-2750. doi: 10.3934/dcds.2014.34.2741

[12]

Qiaoyi Hu, Zhijun Qiao. Analyticity, Gevrey regularity and unique continuation for an integrable multi-component peakon system with an arbitrary polynomial function. Discrete and Continuous Dynamical Systems, 2016, 36 (12) : 6975-7000. doi: 10.3934/dcds.2016103

[13]

Tadeusz Antczak, Najeeb Abdulaleem. Optimality conditions for $ E $-differentiable vector optimization problems with the multiple interval-valued objective function. Journal of Industrial and Management Optimization, 2020, 16 (6) : 2971-2989. doi: 10.3934/jimo.2019089

[14]

Anurag Jayswala, Tadeusz Antczakb, Shalini Jha. Second order modified objective function method for twice differentiable vector optimization problems over cone constraints. Numerical Algebra, Control and Optimization, 2019, 9 (2) : 133-145. doi: 10.3934/naco.2019010

[15]

Tadeusz Antczak. The $ F $-objective function method for differentiable interval-valued vector optimization problems. Journal of Industrial and Management Optimization, 2021, 17 (5) : 2761-2782. doi: 10.3934/jimo.2020093

[16]

Giovanni Colombo, Khai T. Nguyen. On the minimum time function around the origin. Mathematical Control and Related Fields, 2013, 3 (1) : 51-82. doi: 10.3934/mcrf.2013.3.51

[17]

Welington Cordeiro, Manfred Denker, Michiko Yuri. A note on specification for iterated function systems. Discrete and Continuous Dynamical Systems - B, 2015, 20 (10) : 3475-3485. doi: 10.3934/dcdsb.2015.20.3475

[18]

Luc Robbiano. Counting function for interior transmission eigenvalues. Mathematical Control and Related Fields, 2016, 6 (1) : 167-183. doi: 10.3934/mcrf.2016.6.167

[19]

Todd Kapitula, Björn Sandstede. Eigenvalues and resonances using the Evans function. Discrete and Continuous Dynamical Systems, 2004, 10 (4) : 857-869. doi: 10.3934/dcds.2004.10.857

[20]

Martin D. Buhmann, Slawomir Dinew. Limits of radial basis function interpolants. Communications on Pure and Applied Analysis, 2007, 6 (3) : 569-585. doi: 10.3934/cpaa.2007.6.569

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (211)
  • HTML views (0)
  • Cited by (16)

Other articles
by authors

[Back to Top]